Doctor insights on:
Does Zoloft Cause Nausea
Can taking 200 mg of Zoloft a day cause hyponatremia? Experiencing worse ST memory over past month. Occasional nausea & muscle twitches.
Could taking Zoloft (200mg) irregularly be causing my extreme short term memory loss, occasional nausea & muscle twitch? Withdrawal? If so, how long?
What do you mean: by "irregularly?" 200 mg of Zoloft is a high dose, so there must be a reason to take that much. But, taking it other than daily is not so usual, and at that dose might cause havoc, including STM loss, nausea and muscle twitching. Consult with your prescribing MD. Normal dose is 100 MG q. d., unless something else is going on...Do you have a therapist? ...Read more
I'm on 25mg of Zoloft. Taking it in mornings but am having nausea and drowsiness during the day. I want to take it at night. Can I start tonight?
Several week. : Zoloft takes about four to five weeks to get entirely out of your system Make sure you taper the drug not stop it altogether abruptly. If so the symptoms may get actually get worse for a while. The complaints should resolve once the meds are out of your system. if it longer than that you need medical consultation. ...Read more
Yes: If you experience nausea from zoloft, taking it with food may help. You could also talk to your doctor about possibly splitting the dose (taking the same daily total dose but splitting it into two equal halves - sometimes side effects are caused when the blood level reaches a certain level so sometimes taking two lower doses can minimize this. I suggest talking to your doctor about this. ...Read moreSee 2 more doctor answers
I have been busy just about all day along with nausea. A little bit ago i threw up, and my dizziness went away. What could of been wrong? I take 15 mg of zoloft
Nausea is one of: a long list of possible side effects from SSRI's, Zoloft included. How long has this side effect been present? Did it occur before starting Zoloft? Does it occur when specific outside events or internal feelings are stimulated? Check in with a psychiatrist. Here's a general reference on Zoloft, keeping in mind it is not peer reviewed: https://en.wikipedia.org/wiki/Sertraline ...Read more
It might: Gi side effects of medication are often less if the medications are taken with or after food. Often, side effects like nausea are very transient and, after a week or two, may no longer bother you, once you get accustomed to the medication. If you continue to have severe nausea, vomiting, diarrhea, or loss of appetite, speak to your doctor about a change of medication. ...Read moreSee 1 more doctor answer
Started Zoloft yesterday 25mg. I have bad nausea, spaced out feeling and aggitation. My doctor told me this is not normal and to stop. Is this normal?
Nausea & diarrhea : are normal, because most of the receptor sites for serotonin are in the the GI tract. Agitation is a concern because SSRI's can precipitate a manic or hypomanic episode in adults with undiagnosed Bipolar Depression Type I or Type II. See your psychiatrist & take in a 3- generation family history of mental illness. 20% of kids get agitated on SSRI's, even if they don't have BPD, but not adults. ...Read more
- Talk to a doctor live online for free
- Why does swallowing blood from a nose bleed cause nausea?
- Does zoloft cause restless leg syndrome?
- Why does ovarian cysts cause nausea?
- Ask a doctor a question free online
- Does low thyroid cause nausea?
- Does zoloft cause acid reflux?
- Does zoloft cause constipation?
- Does estrogen cause nausea?
- Talk to a gastroenterologist online